On a non-vanishing Ext
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 235-239.
@article{RSMUP_2003__109__235_0,
     author = {Fuchs, Laszlo and Shelah, Saharon},
     title = {On a non-vanishing {Ext}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {235--239},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     zbl = {1073.13005},
     mrnumber = {1997989},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__109__235_0/}
}
TY  - JOUR
AU  - Fuchs, Laszlo
AU  - Shelah, Saharon
TI  - On a non-vanishing Ext
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 235
EP  - 239
VL  - 109
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2003__109__235_0/
UR  - https://zbmath.org/?q=an%3A1073.13005
UR  - https://www.ams.org/mathscinet-getitem?mr=1997989
LA  - en
ID  - RSMUP_2003__109__235_0
ER  - 
%0 Journal Article
%A Fuchs, Laszlo
%A Shelah, Saharon
%T On a non-vanishing Ext
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 235-239
%V 109
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__109__235_0
Fuchs, Laszlo; Shelah, Saharon. On a non-vanishing Ext. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 235-239. http://www.numdam.org/item/RSMUP_2003__109__235_0/

[1] L. Fuchs, Arbitrarily large indecomposable divisible torsion modules over certain valuation domains, Rend. Sem. Mat. Univ. Padova, 76 (1986), pp. 247-254. | Numdam | MR | Zbl

[2] L. Fuchs - L. Salce, Modules over non-Noetherian Domains, Math. Surveys and Monographs, vol. 84, American Math. Society (Providence, R.I., 2001). | MR | Zbl

[3] L. Fuchs - S. Shelah, Kaplansky's problem on valuation rings, Proc. Amer. Math. Soc., 105 (1989), pp. 25-30. | MR | Zbl

[4] S. Shelah, Models with second order properties. II. Trees with no undefined branches, Ann. of Math. Logic, 14 (1978), pp. 73-87. | MR | Zbl